Topology of manifolds and global theory of singularities (Theory of singularities of smooth mappings and around it)

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)185-203
Number of pages19
JournalRIMS Kokyuroku Bessatsu
Volume55
Publication statusPublished - Apr 2016

Cite this

@article{27423f4428ad4d63bd92ee9f414bd5ab,
title = "Topology of manifolds and global theory of singularities (Theory of singularities of smooth mappings and around it)",
author = "Osamu Saeki",
year = "2016",
month = "4",
language = "English",
volume = "55",
pages = "185--203",
journal = "RIMS Kokyuroku Bessatsu",
issn = "1881-6193",
publisher = "Kyoto University",

}

TY - JOUR

T1 - Topology of manifolds and global theory of singularities (Theory of singularities of smooth mappings and around it)

AU - Saeki, Osamu

PY - 2016/4

Y1 - 2016/4

UR - https://ci.nii.ac.jp/naid/110010059418

M3 - Article

VL - 55

SP - 185

EP - 203

JO - RIMS Kokyuroku Bessatsu

JF - RIMS Kokyuroku Bessatsu

SN - 1881-6193

ER -